Research

B-splines formulated using circular sequences


Reference:

Mullineux, G., 1991. B-splines formulated using circular sequences. Computers in Industry, 16 (1), pp. 13-17.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/0166-3615(91)90003-R

Details

Item Type Articles
CreatorsMullineux, G.
DOI10.1016/0166-3615(91)90003-R
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13309

Export

Actions (login required)

View Item